Sliding window rough measurable function on Riesz Triple Almost (λ_mi,μ_nℓ,γ_kj)-Lacunary χ3R_λmiμnℓγkj sequence spaces defined by an Orlicz function

Document Type: Original Article

Authors

1 Department of Mathematics, Adiyaman University, 02040, Adiyaman, Turkey.

2 Department of Mathematics, SASTRA Deemed University,Thanjavur-613 401, India.

Abstract

In this paper, we introduce a new concept for generalized sliding window rough measurable function on
almost (λ_mi,μ_nℓ,γ_kj) -convergence in χ3R_λmiμnℓγkj - Riesz spaces strong P -convergent to zero with respect to an Orlicz function and examine some properties of the resulting sequence spaces. We also introduce and study sliding window rough statistical convergence of generalized sliding window rough measurable function on almost  (λ_mi,μ_nℓ,γ_kj) -convergence in χ3R_λmiμnℓγkj - Riesz space and also some inclusion theorems are discussed.

Keywords


[1] S. Aytar, Rough statistical Convergence, Numer. Funct. Anal. Optim., 29 (2008), 291-303.

[2] A. Esi, On some triple almost lacunary sequence spaces de ned by Orlicz functions, Research and Reviews: Discrete
Mathematical Structures, 1 (2014), 16-25.

[3] A. Esi, M. Necdet Catalbas, Almost convergence of triple sequences, Global Journal of Mathematical Analysis, 2
(2014), 6-10.

[4] A. Esi, E. Savas, On lacunary statistically convergent triple sequences in probabilistic normed space, Appl. Math.
Inf. Sci., 9 (2015), 2529-2534.

[5] A. J. Dutta, A. Esi, B. C. Tripathy, B. Chandra,Statistically convergent triple sequence spaces de ned by Orlicz
function, J. Math. Anal., 4 (2013), 16-22.

[6] S. Debnath, B. Sarma, B. C. Das, Some generalized triple sequence spaces of real numbers, J. Nonlinear Anal.
Optim., 6 (2015), 71-79.

[7] P. K. Kamthan, M. Gupta, Sequence spaces and series, Lecture notes, Pure and Applied Mathematics, 65 Marcel
Dekker, Inc., New York, (1981).

[8] J. Lindenstrauss, L. Tzafriri, On Orlicz sequence spaces, Israel J. Math., 10 (1971), 379-390.

[9] J. Musielak, Orlicz spaces and modular spaces.Lectures Notes in Mathematics.,1034, Springer-Verlag, Berlin,
(1983).

[10] S. K. Pal, D. Chandra, S. Dutta, Rough ideal Convergence, Hacet. J. Math. Stat., 42 (2013), 633-640. 

[11] H. X. Phu, Rough convergence in normed linear spaces, Numer. Funct. Anal. Optim., 22 (2001), 201-224.

[12] A. Sahiner, M. Gurdal, F. K. Duden, Triple sequences and their statistical convergence, Selcuk J. Appl. Math., 8
(2007), 49-55.

[13] A. Sahiner, B. C. Tripathy, Some I related properties of triple sequences, Selcuk J. Appl. Math., 9 (2008), 9-18.

[14] N. Subramanian, A. Esi, The generalized tripled difference of X-sequence spaces, Global Journal of Mathematical
Analysis, 3 (2015), 54-60.